Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 6, Issue 4 (2016)

Research Article

Pages: 481 - 489

Global boundedness for solutions to some anisotropic elliptic systems

Guo Meiqi and Gao Hongya

Share this article

Research Article

Pages: 491 - 495

Regularity for Minimizers of Some Anisotropic Integral Functionals with Nonstandard Growth

Guo Qiannan and Gao Hongya

Share this article

Research Article

Pages: 497 - 504

Global boundedness for vector valued minimizers of some anisotropic variational integrals

Wang Lianhong, Gao Hongya

Share this article

Research Article

Pages: 505 - 513

Derivation Rings of Centerless Perfect Lie Rings Are Complete

Juan Li

Share this article

Research Article

Pages: 515 - 520

Constructions of Hom-Jordan algebras

Nan Huang

Share this article

Research Article

Pages: 521 - 526

Generalized Derivations of Hom-Lie color algebras

Yi Zhao

Share this article

Research Article

Pages: 527 - 531

The quasiderivations of Hom-Lie color algebras

Yi Zhao

Share this article

Research Article

Pages: 533 - 550

Generalized derivations of n-Hom Lie superalgebras

Jinsen Zhou and Guangzhe Fan

Share this article

Research Article

Pages: 551 - 556

Hyers-Ulam Stability of A Kind of Polynomial Equation

Zhihong Zhao

Share this article

Research Article

Pages: 557 - 559

An Application of Mathematical Statistics --------Relationship between population and air pollution

Hanyu Zhang and Jian Shi

Share this article

Research Article

Pages: 561 - 572

Some algebro–geometric aspects of spacetime c–boundary

Vandana, Deepmala, Krzysztof Drachal and Vishnu Narayan Mishra

Share this article

Research Article

Pages: 573 - 580

The classification of 2-dimensional Jordan-ω-Lie algebras

Junxia Zhu

Share this article

Research Article

Pages: 581 - 585

Bialgebra structures on 3-Lie algebra Ld

BAI Ruipu and Lin Lixin

Share this article

Research Article

Pages: 587 - 591

Bialgebra structures on simple 3-Lie algebra

BAI Ruipu and Guo Weiwei

Share this article

Research Article

Pages: 593 - 603

A new Non-monotone Spectral Conjugate Gradient method for Unconstrained Optimization

Ruyue Hou, Ke Su and Zixing Rong

Share this article

Research Article

Pages: 605 - 609

The construction of Hom-Novikov superalgebras

Bing Sun

Share this article

Research Article

Pages: 611 - 622

Properties of Expected Value for Uncertain Variables

Cuilian You and Lijuan Yan

Share this article

Research Article

Pages: 623 - 629

Two generalized (2+1)-dimensional hierarchies and Darboux transformations

Baiying He and Lili Ma

Share this article

Research Article

Pages: 631 - 635

Super-biderivations of the super Virasoro algebra

Jinsen Zhou and Guangzhe Fan

Share this article

Research Article

Pages: 637 - 639

Application of independence testing in a singing competition

Tingyu Qu and Jian Shii

Share this article

Research Article

Pages: 641 - 647

Two common fixed point theorems for a sequence of mappings in complete G - metric spaces

Valeriu Popa and Alina-Mihaela Patriciu

Share this article

Research Article

Pages: 649 - 673

On the New Skew distributions using Azzalini’s Formula

Rafael Oliveira Silva, Paulo H. D. Silva, Jo˜ao Maur´ıcio Ara´ujo Mota and Pushpa N. Rathie

Share this article
Top